# SDR SCNA20161001214

- Difficulty date: October 1, 2016
- Submitted: October 4, 2016
- Operation: Air carrier
- Aircraft: N711SY
- Make and model: Boeing 737-73V
- Aircraft serial: 30245
- Aircraft time: 49,442 hours, 26,902 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 312-328
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT RBL 32 STA 312 TO 328 IS CRACKED ON UPPER FLANGE AT FWD HOLE INTO THE RADIUS.  REMOVED AND REPLACED INTERCOSTAL AT RBL 32 STA. 312 TO 328.
